It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Addiction & Recovery Board Index
Pages: 1 2 3 4 5 6 7 Showing 61 - 80 of 146 for norco withdrawal help. (0.015 seconds)


... CHECK INTO SUBOXONE TO HELP YOUR WITHDRAWAL. ... (11 replies)
... om I would notice was increased pain. B.S. I was given an rx for promethazine, and just half a tab really helps with the nausea. I've heard that Dramamine can help as well. Something about the antihistimines I think. ... (1 replies)
... The depression that comes after withdrawal is often so big and overwhelming. It is exhausting and having restless legs at night certainly compounds the problem. ... (4 replies)

... when it was prescribed to me and had I known what it would do to my life I never would have taken the first pill. I pray that there is someone out there who can help me find a dr in san antonio who will help me beat this addiction. I am hopelessly desperate to end this nightmare because it is destroying my life. ... (14 replies)
... gives me, AND....the fact that I easily take more than prescribed. I struggle with this every moment of everyday...I try to cut down, and although I do not feel withdrawal symptoms, I feel tremendous pain. I'm a 31 yr old Mother of 5 young children, and I do a darn good job parenting them I must add... ... (7 replies)
... but after 6 months, he needs to help u with a taper. No need to do it alone. Really. ... (10 replies)
... I am sure there has to be a dr in your area that would help you with a taper. I am assuming you got the RX from a dr. so it seems that dr. would help you wean. Funny how some doctors are. I questioned addiction when I got my first script of Vicoden then Norco, then Oxy. and his words to me were.. ... (5 replies)
... Want to stop Vicodin. Can't do this anymore. I'm up to 80mg of Norco per day. ... (5 replies)
New and need help
Dec 25, 2010
... I've been taking Norco for a very long time and before that it was Hydrocodone. I moved to East Tennessee and it took forever to find a doctor that would subscribe pain meds. ... (13 replies)
... now, i wanted to say that i think you have amazing strength and courage!! you are going into this journey with open eyes and it seems you have amazing friends to help you along the way!! i hope to be one of them...i am right behind you on this path...i am right now tapering norco at 2 a day... ... (27 replies)
... Hi CTG...Your in for a ride.I think you should taper.With the amount of codeine you've been on, you can have serious withdrawal symtoms.such as seizures.. I was takeing 60 Norco aday and climbing. ... (23 replies)
Need Help
Aug 10, 2005
... d is alot worse than coming off of norco or vikies, in my opinion. You are gonna be VERY irritable, sleepy but yet suffer from insomnia, the runs, twitchey arms and legs.... ... (12 replies)
... bouts of what i can only describe as avxiety attacks...but I just woke up today and I'm feeling ok. I'm still achy, but ok. The most difficult withdrawal symptom I can't seem to shake is mt queasy stomach. Oh we'll, it's not unbearable! ... (29 replies)
... displacing my anger! But Reach and Wendy and now you have really given me more strength than I ever thought I had. I'm still dealing with some yucky physical withdrawal symptoms, but I am moving forward. ... (29 replies)
... it will take time to get back to where you want. Not to despair over this... it will become easier and easier once you get past the withdrawal hump. It is going to be a matter of weeks, not years. ... (29 replies)
... g anything but drugs. I finally realized I was helpless. I was tired of lying, stealing, and trying to hide my addiction. I hated myself. I decided I had to have help and I opened up my life to my immediate family and my Dr. ... (9 replies)
... i am right there with you!!!!!!!!! I cant stand the sadness, irritations, and the thrashing at nite. it does go away, this is my second time quiting. I had quit 14 yrs ago, you think I would have learned, I am so angry with myself for letteing myself play with fire. I can tell you for fact in time (about 1 week) you will start to feel better. its just the initial first few... (1 replies)
... I've been on and off using Norcos for a year or so for recreational use, I'm up to 8-10 a day for a few months now. I'm on day 3 being sober and I feel like death. I've been having the worst sleep ever, hot and cold, cold sweats, sleep paralyse (which is the most terrifying thing ever, I'm afraid to go to sleep) I've been crying at the drop of a hat, extremely depressed,... (1 replies)
... I've been on and off using Norcos for a year or so for recreational use, I'm up to 8-10 a day for a few months now. I'm on day 3 being sober and I feel like death. I've been having the worst sleep ever, hot and cold, cold sweats, sleep paralyse (which is the most terrifying thing ever, I'm afraid to go to sleep) I've been crying at the drop of a hat, extremely depressed,... (2 replies)
... Thanks jonnstar. Today is now the 5th day for me and I feel a lot better. Just getting over my sinus crap but i still can't sleep w/o taking an ambien. I used to just be able to take 1 and be good till next morning but with my slight body aches still, i wake up about 4 hours later and need to take another one. Im pretty sure thats temporary, but it just is annoying right... (5 replies)


Associated Tags: addiction, addiction treatment, dependence, detox;withdrawal;norco, norco, opiate addiction, tapering off, withdrawal

Pages: 1 2 3 4 5 6 7

All times are GMT -7. The time now is 05:14 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!